# SDR MWEA020441

- Difficulty date: June 29, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 76,783 hours, 90,783 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL TEMPERATURE IS PEGGED.  PRESSURE AND QUANTITY IS NORMAL PER QRH.  ENGINE NOT SHUT DOWN WITHIN 15 MINUTE LIMIT WHEN AIRCRAFT LANDED AT MILWAUKEE.  FUEL TEMPERATURE ALSO DID NOT INCREASE.  REPAIRED AND REPLACED LEFT ENGINE OIL TEMPERATURE CONNECTOR AND TEMPERATURE BULB.
